Accessibility navigation


Items where Author is "Virtanen, Dr Jani"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 10.

Perala, A., Virtanen, J. A. and Wolf, L. (2013) A Riemann-Hilbert problem with a vanishing coefficient and applications to Toeplitz operators. Concrete Operators, 1 (1). pp. 28-36. ISSN 2299-3282 doi: 10.2478/conop-2012-0004

Perala, A., Schuster, A. and Virtanen, J. A. (2012) Hankel operators on Fock spaces. Operator Theory: Advances and Applications. (In Press)

Taskinen, J. and Virtanen, J. A. (2012) Weighted BMO and Toeplitz operators on the Bergman space A1. Journal of Operator Theory, 68 (1). pp. 131-140.

Perälä, A., Taskinen, J. and Virtanen, J. A. (2011) New results and open problems on Toeplitz operators in Bergman spaces. New York Journal of Mathematics, 17a. pp. 147-164. ISSN 1076-9803

Perälä, A., Taskinen, J. and Virtanen, J. (2011) Toeplitz operators with distributional symbols on Bergman spaces. Proceedings of the Edinburgh Mathematical Society, 54 (02). pp. 505-514. ISSN 1464-3839 doi: 10.1017/S001309151000026X

Perälä, A., Taskinen, J. and Virtanen, J. (2011) Toeplitz operators with distributional symbols on Fock spaces. Functiones et Approximatio Commentarii Mathematici, 44 (2). pp. 203-213. ISSN 0208-6573 doi: 10.7169/facm/1308749124

Perälä, A. and Virtanen, J. A. (2011) A note on the Fredholm properties of Toeplitz operators on weighted Bergman spaces with matrix-valued symbols. Operators and Matrices, 5 (1). pp. 97-106. ISSN 1846-3886 doi: 10.7153/oam-05-06

Taskinen, J. and Virtanen, J. (2010) Toeplitz operators on Bergman spaces with locally integrable symbols. Revista Matemática Iberoamericana, 26 (2). pp. 693-706. ISSN 0213-2230 doi: 10.4171/RMI/614

Taskinen, J. and Virtanen, J. A. (2008) Spectral theory of Toeplitz and Hankel operators on the Bergman space A1. New York Journal of Mathematics, 14. pp. 305-323. ISSN 1076-9803

Papadimitrakis, M. and Virtanen, J. A. (2008) Hankel and Toeplitz transforms on H 1: continuity, compactness and Fredholm properties. Integral Equations and Operator Theory, 61 (4). pp. 573-591. ISSN 0378-620X doi: 10.1007/s00020-008-1609-2

This list was generated on Thu Jul 24 05:58:20 2014 BST.

Page navigation